Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 675781, 17 pages
http://dx.doi.org/10.1155/2012/675781
Research Article

Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non-Lipschitz Coefficients

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 15 January 2012; Revised 20 March 2012; Accepted 22 March 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 Hui Yu and Minghui Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Yu and Minghui Song, “Numerical Solutions of Stochastic Differential Equations Driven by Poisson Random Measure with Non-Lipschitz Coefficients,” Journal of Applied Mathematics, vol. 2012, Article ID 675781, 17 pages, 2012. doi:10.1155/2012/675781